MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887900
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system generated a technical error code indicating airway pressure sensor error.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation into the reported failure has been completed.The field service engineer's on-site investigation led to the conclusion that the inspiratory pressure transducer printed circuit board (pcb) was defective and was therefore replaced.The evaluation of the received system device logs confirms the reported airway pressure sensor error.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.It has been determined that the inspiratory pressure transducer pcb was the cause of the reported issue.However, the replaced component was retained by the customer and not returned, preventing further root cause analysis.
 
Event or Problem Description
Manufacturer's ref: #(b)(4).

Brand Name
FLOW-E ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22469801
Report Number8010042-2025-0001072
Device Sequence Number17211526
Product Code BSZ
UDI-Device Identifier07325710010457
UDI-Public(01)07325710010457(11)220128
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887900
Device Catalogue Number6887900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown